# SDR 96FDEA01339

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727277
- Aircraft serial: 22068
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pos Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPLIT FLAP ON T/O, ON RETRACT TO 5 OUTBOARD FLAPS STOPPED AT 15 INBOARD FLAPS TO 5.  ACCOMP EMERGENCY PROCED FLAPS EXTENDED NORMAL TO 30 DEGREE AND RECOVERED AT IND.  F/F O/B FLAP POS IND.  RAN FLAPS, FOUND O/B NEEDLES SPLIT AND OUT OF BAND AT POSITION EO DEGREE.  ADJ RT AND LT O/B FLAP POS TRANSMITTERS OPS CHECKS NORMAL.  ALL WORK DONE AS PER MM 27-52-13.
